MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC S8-3T MICRO TEE TRANSDUCER

PHILIPS ULTRASOUND, INC S8-3T MICRO TEE TRANSDUCER
Model Number 989605431171
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported an s8-3t model transducer was not producing images.There was no injury associated with this event.
 
Additional Manufacturer Narrative
The philips field service engineer inspected and tested the suspect transducer.He found no malfunction or errors with the transducer which remains at the customer site.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.The suspect transducer was evaluated by a philips field service engineer at the customer site.

Brand Name
S8-3T MICRO TEE TRANSDUCER
Common Device Name
S8-3T MICRO TEE TRANSDUCER
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key8709365
Report Number3019216-2019-00029
Device Sequence Number2065495
Product Code ITX
UDI-Device Identifier00884838073524
UDI-Public(01)00884838073524
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605431171
Device Lot NumberB2106H
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1